Hydrocodone bitartrate and Acetaminophen tablets, USP 10 mg/500 mg (Watson Laboratories) — recall

September 27th, 2012

Watson Laboratories, Inc. notified the public of a voluntary nationwide recall for two lots of hydrocodone bitartrate and APAP Tablets, USP 10 mg/500 mg (lot numbers 519406A and 521759A, both with the expiration date April 2014, distributed between June 27, 2012 and July 18, 2012 to wholesale distributors and retail pharmacies nationwide).

A complaint was received for tablets that were thicker and darker shade than the other tablets. It is possible that some tablets exceed the weight specification and may contain higher than indicated amounts of the ingredients hydrocodone bitartrate and/or acetaminophen.

Acetaminophen overdose can potentially cause severe liver damage. Unintentional ingestion of excessive amounts of hydrocodone may result in an increase in the severity or frequency of side effects, such as sedation or respiratory depression, particularly in patients who are elderly, have severe kidney or liver impairment, or are also taking interacting medications.

Health care professionals are encouraged to report adverse events or side effects related to the use of these products to the FDA’s MedWatch Safety Information and Adverse Event Reporting Program.

September 24, 2012 — FDA recall notice

Leave a Reply

From our sponsors

title=

Switch to our mobile site